Log in
NRAS
24,239 members27,991 posts

Rituximab

Hi I had my first infusion today I’ve got a head ache and pain in my stomachedoes this pass , I was good having the infusion part from a little light headed I think that was the piriton infusion, just these pains and headache, hope it passes.

22 Replies
oldestnewest

It's probably the relief of getting the infusion over & not having had any dramas.

Try to have a good night's sleep, & don't overdo things tomorrow,

I always have a rush of energy the day after from the cortisone as I never take any steroids, I have now learned not to dash around & attack everything that needs doing, as that only means I collapse in a heap the next day.

Glad it all went well...I find it the best drug I have had in 20 years.

1 like
Reply

Ac I hope so it’s just little bit there nagging at my head and stomachs manageable I live on steroid injection which are bad but this was pred iv today as you know I’m hoping it passes by tomorrow . I hope it my saving grace drug, we had lovely singers in clinic today at the day case yeh hospital idea of trying to make the place abit more pleasant , I even got happy birthday sang to me. X

1 like
Reply

The singers would feel a bit put out at the clinic I get my infusions...most of us sleep all day!!!

Take it easy tomorrow Vonnie.

Reply

Ac the singers were there last year my friends work on the day case our day case is a extension of our rhem/ haematology ward, will take your advice and take it easy.

Reply

Happy birthday Vonnie!

Reply

Im waiting for my appt to get my 1st infusion. Worried as heard lots re side affects while having & now after talking to my rheumy nurse monday bit anxious. I couldnt have a steroid injection to help until get infusion as blood presure too high. So hope appt isnt too long. Would love to hear how you progress in next few daya Vinnie10. I hope it passes & you get the relief. X

Reply

Hi Kay I feel abit rubbed out today but I think that was just along day at clinic I feel ok tho I’ve been getting a few flushes in my face and get abit hot but nothing major . I will keep you posted they give you pred ivi and piriton first so hopefully that stops any flaring up I also had a steroid jab 2 weeks ago , in 2 weeks Time same thing pred iv piriton and then the rituximab I will keep you posted . Goodluck with yous , our hands are tied really Kay we just have to go with it it’s either that or be crippled in pain .

Reply

Thanks for the reply, i hope you are feeling better today. Ive been told mine is 1 week apart. I couldnt have a steroid injection as blood pressure too high. Been talking to lady this morn who been on it for 2yrs & hasn't needed top ups for 2 yrs. So fingers crossed for us both. I hope it's the break throuh we are looking for. X like you say crippled with pain, but some people don't realise how dibilitating this disease is.

Reply

Kay I’ve been sweating buckets I don’t know if it the treatment but it open all your cells so maybe I don’t know will keep you posted .

Reply

Oh no. Thats not good. I wont like that cos im bad enough with my "over 50 sweats lol".

Reply

Kay I know I’m the same but I think it’s the ritux I will keep you posted. , it’s the next one I’m abit weary of because my body will react more as my anti body’s could reject and try and fight it it hopefully not tho all aworry😓

Reply

How are you feeling now after your infusion?

Reply

Hi Kay I’m ok but you know what Kay if I wasn’t ok I wouldn’t say really I wouldn’t want to put negative things in your head that would just be wrong we’re all different your experience could be so different from mine, due my next one on Wednesday all’s I will say is I’m alittle fatigued and hot flushes in my face and some pain in my tum. I hope your treatment goes smoothly Kay oh yea my hair as completely changed it’s gone straight my hair was like A frizz ball and I had to do it everyday blow and straighten it and now it’s so more smooth I don’t have bed head so that aplus .🤭

Reply

Aww i hope you are going to get the results we all strive to get from the infusion. Ive just got my letter for my 1st infusion so time will tell. My hair is very straight/thin so will see what happened ha ha. Take care.

Reply

It may go curly ha wouldn’t that be fun x

Reply

Kay I had my second one it went very smooth and I feel ok

Reply

Wow fantastic that you feel food after your 2nd. Guess it was just a shock to your body the 1st. I hope it helps long term Vonnie10.

Reply

Kay I hope you fly through it x

Reply

I am due to get mine in 2 weeks. Did you say you got prednisone via IV? That sounds awesome, I am suffering right now waiting for mine.

Reply

Yes pred and piriton first then the Rtx x

Reply

So had my Rituximab last thurs. Had prednisalone infusion, antihistamine infusion then Rituximab. (Oral Paracetamol too). Took 8hrs. Was ok havinh it but OMG when got home has MASSIVE flare up (had bad headache all day) woke up next morn feeling good-ish,guess that was the steroid ! Cos since ive just felt wiped out/slept a lot. My hair has gone VERY curly & fine. I hope i turn the corner today as have to try go to work tmz for 3 days. Then i do it all again a week thurs. !

Reply

Thank god it went ok 8 hours that’s so long your next one will be quicker Kay becussed they know you can tolerate it I did cheat on my first one asked for it to be increased otherwise I would have been there forever like you,the second ones is faster I did my own observation as well they we’re so busy in clinic that day Kay I’m having a flare up I don’t think it’s done anythink for me but they say it can take upto 12 weeks my imflamation is getting worst I have more lumps growing I’m like lumpy bumpy if this doesn’t work I’m asking for a break for abit I will survive on stedriod because I fed up with it all. X

Reply

You may also like...